×

zbMATH — the first resource for mathematics

Differentials of fuzzy functions. (English) Zbl 0528.54009

MSC:
54A40 Fuzzy topology
46G05 Derivatives of functions in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann, R.J.; Perles, M., A variational problem arising in economics, J. math. anal. appl., 11, 488-503, (1965) · Zbl 0137.39201
[2] Banks, H.T.; Jacobs, M.Q., A differential calculus for multifunctions, J. math. anal. appl., 29, 246-272, (1970) · Zbl 0191.43302
[3] Debreu, G., Integration of correspondences, (), 351-372 · Zbl 0211.52803
[4] Féron, R., Ensembles aléatoires flous, C. R. acad. sci. Paris Sér. A, 282, 903-906, (1976) · Zbl 0327.60004
[5] Fortet, R.; Kambouzia, M., Ensembles aléatoires et ensembles flous, Publ. économétriques, (1976) · Zbl 0365.60011
[6] Goodman, I.R., Fuzzy sets as equivalence classes of random sets, () · Zbl 0552.60007
[7] Hermes, H., Calculus of set-valued functions and control, J. math. and mech., 18, 47-59, (1968) · Zbl 0175.05101
[8] Hukuhara, M., Intégration des applications mesurables dont la valuer est un compact convexe, Funkcial. ekvac., 10, 205-223, (1967) · Zbl 0161.24701
[9] de Fériet, J.Kampé, Une interpretation des mesures de plausibilité et de credibilité au sens de G. Shafer et de la fonction d’appartenance définissant un ensemble flou de L. zadeh, ()
[10] Kuratowski, C., Topologie I, Monografie matematyczne, (1948), Warsaw · JFM 59.0563.02
[11] Matheron, G., Random sets and integral geometry, (1975), Wiley New York · Zbl 0321.60009
[12] Negoita, C.V.; Ralescu, D.A., Applications of fuzzy sets to systems analysis, (1975), Wiley New York · Zbl 0326.94002
[13] {\scM. L. Puri and D. A. Ralescu}, “Fuzzy Random Variables,” submitted. · Zbl 0592.60004
[14] Rådström, H., An embedding theorem for spaces of convex sets, (), 165-169 · Zbl 0046.33304
[15] Shafer, G., A mathematical theory of evidence, (1976), Princeton Univ. Press Princeton, N.J., · Zbl 0359.62002
[16] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
[17] Zadeh, L.A., Fuzzy sets and information granularity, (), 3-18 · Zbl 0377.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.